Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    5
  • views
    1,495

Differin Cream 0.1

Shannon966

1,075 views

Hey, I was wondering if you could help me! I just got put on differin 0.1 and erythromycin tablets! I started about 4 days ago, and I feel like its really cleared up my cheeks as no breakouts have been coming up as they normally would have! But suddenly just got loads of lil pimples on my forehead and around my chin and mouth? I wake up and have a breakout, this would happen before I put on this medication, but it just seems to be worst! I've noticed that as I'm using the cream and not the gel this cream makes my face very oily/shiny when I apply it! Especially on my nose! This isn't helping my blackheads!!!!! Wouldn't my skin clog up because of the oiliness ? I really want my blackheads and whiteheads to just disappear but will this product help this? How long did it take for yours to start working. I also use clean and clear exfoliation on my face before applying the cream.. But could I get away with using a toner before applying it as well? I am going to keep going on with this product, I just want your advice on how you feel about this! Thanks x



5 Comments


Recommended Comments

Hey,

with any retinoid it takes time and sometimes your skin purges or breakouts at the start due to the layers of skin been shed.

The gel is a little more potent and absorbs into the skin better than the cream. Though the cream is designed for oily skin.

Try not to use too many scrubs or harsh products as this will irritate your skin further when using differin.

Hope that helps,

jay

Share this comment


Link to comment

Thanks for your advice, never knew it was designed for oily skin! I think I will keep using this product and see where it leads me.

Thanks again

Share this comment


Link to comment

I would say that...I know this is irritating but...Amoxil and Keflex work way better than erythromycin (big word). I would also say stick with the differin. I think its fantastic that you are on a retinoid. Be kind to your skin and work with your dermatologist and eventually you will have normal skin. As others have stated, sometimes a retinoid like differin, retin-a or tazorac wil make your skin temporarily worse...but if you stick with it you'll see results. Sounds like you're on your way to clear skin. Peace!

Share this comment


Link to comment

Thankyou for such positive words!! I guess things have only got to be worst to get better!! I just keep hearing different storys to differin! But everyone has different skin, and 4 days of using it, I see abit of clear skin coming along. I'm sure gonna keep having ago with this product.

Thanks so much

Share this comment


Link to comment

sorry Shannon i meant to say the cream is designed for dry skin and the gel for oily skin.

Keep your head up and my prays are with you :)

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×